# SDR SWAA2015121447061

- Difficulty date: December 9, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Part serial: 99239
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT IDENTIFIER SIGN B5-119 INOPERATIVE AT ROW 28.  R & R BATTERY CHARGER ASSEMBLY IAW AMM.
